# SDR HNAA2024013000046

- Difficulty date: January 6, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: UNKNOWN
- Condition: Improper Part
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E016433 NO REPAIR INFO FOUND FOR LH ELEVATOR SERVO TAB FAIL SAFE ROD CUTOUT LE UPPER SKIN DOUBLER.  REACCOMPLISHED REPAIR OF THE LH ELEVATOR SERVO TAB FAIL SAFE ROD CUTOUT LEADING EDGE UPPER SKIN IAW EMB ETD2024-145-000771 AND EO1-55-24-0027.
